Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is eye irritation there side effect of laxopeg powder ?

Laxo peg powder has been prescribed for my mother aged 76 years (17gm). She takes it in the night at the time of going to bed. After a few days of taking this, she has eye irritation and stickiness of eyelids in the morning and gradually reduces by evening. Is this a side effect of laxo peg? If so what can be done?
Asked On : Thu, 11 Aug 2011
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,thanks for query.This is not a known side of effect of this,it is better you visit your doctor and get herself examined for her blood pressure and blood sugar.This a well tolerated and widely used drug and safety profile is also good,still symptoms should not be ignored.This could happen due to water retention in body.
wishing her good health.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor